# SDR CALA2024013000256

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 118,382 hours, 18,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 114T2206U8
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LE BRACE SUPPORT AT WS 530 CRACKED. REPLACED FIXED LE BRACE SUPPORT AT WS 530 IAW B767-300 SRM 51-40 -02.
